# SDR DL72L001381

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- Aircraft time: 73,700 hours, 49,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, 1.5 INCH CRACK IN STA 870 WEB VERTICAL CHORD AT I/B END OF LT WHEEL WELL.  REPAIRED PER B727 DRD 53-10-9D FIG 806.
